# SDR ASMF200405020

- Difficulty date: May 17, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Aircraft time: 39,147 hours, 28,748 cycles
- Engine: Pwa JT8D219
- Engine time: 27,917 hours, 30,463 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK AN OIL LEAK WAS DETECTED ON RT ENGINE. CHIPS DETECTORS, OIL FILTER, N1 AND N2 WERE CHECKED AND OIL QUANTITY WAS 4 QUARTERS. SEAL OF BEARING NR 6 WAS DETECTED WITH CRACK AND SEAL WAS REPLACED IAW MM 72-53-40, TEST CORRECT.
